On some properties of a discrete hungry Lotka-Volterra system of multiplicative type

Yosuke Hama, Akiko Fukuda, Yusaku Yamamoto, Masashi Iwasaki, Emiko Ishiwata, Yoshimasa Nakamura

Research output: Contribution to journalArticle

Abstract

Two kinds of discrete hungry Lotka-Volterra systems (dhLV) are known as discretizations of the additive type hungry Lotka-Volterra system and the multiplicative one. By associating the dhLV of additive type (dhLVI) and the discrete hungry Toda equation (dhToda) with LR transformations, some of the authors give a Bäcklund transformation between these two systems. In this paper, from the dhLV of multiplicative type (dhLVII), we first derive the qd-type dhLVII. Through finding the positivity of the qd-type dhLVII and the LR transformation associated with the dhLVII, we present Bäcklund transformations among the dhLVI, the dhLVII and the dhToda. Moreover, by using one of the Bäcklund transformations, we show asymptotic convergence of the qd-type dhLVII.
Original languageEnglish
Pages (from-to)5-15
JournalJournal of Math-for-Industry
Volume4A
Publication statusPublished - 2012

    Fingerprint

Cite this

Hama, Y., Fukuda, A., Yamamoto, Y., Iwasaki, M., Ishiwata, E., & Nakamura, Y. (2012). On some properties of a discrete hungry Lotka-Volterra system of multiplicative type. Journal of Math-for-Industry, 4A, 5-15.